hi can i ask why i keep getting infection after infection.in the last 7 months i have had 10 different course of antibiotics varying in time from 2 weeks to six weeks duration plus prednisilone 30mg per day for 7 days duration each time..fluid was noted on right lung via x ray .this cleaared after treatment for 6 weeks with different antibiotics..the dosage of antibiotics has been 3x500mg or 4x500mg per day prescribed by my doctor.
also why have my fev figures gone down as follows since stopping smoking plus exerecising virtually daily,i am 59 male.i am feeling as though i am loosing ground every day &more sob.
FEV 1 2.16
Lung fvc 3.64 litre
peak flow 426
LUNG FVC 4.4 Litre
peak flow 420
can a doctor give me opion please on what is happening please,please help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.